# SDR DL72S010948

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE STR 26L LAP JOINT BETWEEN FS 620   AND 640.  THE CRACK WAS REMOVED AND REPIARED PER SRM        53-30-3, FIGURE 5.  THE DAMAGE WAS FOUND AT HMV.
